# SDR 2000ZZZX845

- Difficulty date: March 9, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N8156A
- Make and model: Cessna 170B
- Aircraft serial: 25008
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 40044
- Condition: Broken
- Location: Engine Mount
- Part time: 3,624 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN AT THE EDGE OF THE STRAIGHT LINE OF BOLT PAD MACHINED SURFACE.  SUBMITTER RECOMMENDED VISUAL INSPECTION EVERY 100 HOURS.
